2 doctors weighed in:

How long after taking antibiotics when should I start a yeast infection medicine?

2 doctors weighed in
Dr. Nancy Mellow
Internal Medicine
1 doctor agrees

In brief: It depends

Usually, you should not start a medication for yeast unless you develop symptoms (vaginal itching or irritation, thick white discharge).
Occasionally, patients who have frequent yeast infections are instructed by their physicians to automatically use yeast medication as a preventive measure.

In brief: It depends

Usually, you should not start a medication for yeast unless you develop symptoms (vaginal itching or irritation, thick white discharge).
Occasionally, patients who have frequent yeast infections are instructed by their physicians to automatically use yeast medication as a preventive measure.
Dr. Nancy Mellow
Dr. Nancy Mellow
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
32 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors